| Model Number |
CF-HQ1100DL |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colon videoscope for a separate issue.During the initial evaluation of the returned device, it was observed that no image was displayed, the screen was black, and a scope communication error (b30) was observed.There was no patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device the initial evaluation findings were confirmed.The root cause for the reportable malfunctions found during device evaluation was traced to component failure.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.